VOL. 48 · NO. 3 | Fall 2004
 
VIEW ALL ABSTRACTS +
Articles
Marcos Dajczer, Ruy Tojeiro
Illinois J. Math. 48 (3), 711-746, (Fall 2004) DOI: 10.1215/ijm/1258131049
KEYWORDS: 53C42
Hong Rae Cho, Ern Gun Kwon
Illinois J. Math. 48 (3), 747-757, (Fall 2004) DOI: 10.1215/ijm/1258131050
KEYWORDS: 32A35‎, ‎32A36‎, ‎46E15
Anand Pillay, Evgueni Vassiliev
Illinois J. Math. 48 (3), 759-768, (Fall 2004) DOI: 10.1215/ijm/1258131051
KEYWORDS: 03C45
Alexandre I. Danilenko
Illinois J. Math. 48 (3), 769-786, (Fall 2004) DOI: 10.1215/ijm/1258131052
KEYWORDS: 37A15, 37A25, 37A40, 47A35
Stephen M. Buckley, Pekka Koskela
Illinois J. Math. 48 (3), 787-802, (Fall 2004) DOI: 10.1215/ijm/1258131053
KEYWORDS: 26D15, 46E30
W. Domitrz, S. Janeczko, M. Zhitomirskii
Illinois J. Math. 48 (3), 803-835, (Fall 2004) DOI: 10.1215/ijm/1258131054
KEYWORDS: 32B10, 58K50
Albert Baernstein II, Daniel Girela, José Ángel Peláez
Illinois J. Math. 48 (3), 837-859, (Fall 2004) DOI: 10.1215/ijm/1258131055
KEYWORDS: ‎30H05, 30C35, 30D55, 31C25, ‎46E15
Alireza Abdollahi, Ali Rejali, George A. Willis
Illinois J. Math. 48 (3), 861-873, (Fall 2004) DOI: 10.1215/ijm/1258131056
KEYWORDS: ‎43A07‎, 20F99
Mario Landucci
Illinois J. Math. 48 (3), 875-885, (Fall 2004) DOI: 10.1215/ijm/1258131057
KEYWORDS: 32M99, 32T99
Horst Alzer, Stamatis Koumandos
Illinois J. Math. 48 (3), 887-907, (Fall 2004) DOI: 10.1215/ijm/1258131058
KEYWORDS: 26D05, 41A17, 42A05
Prabhu Janakiraman
Illinois J. Math. 48 (3), 909-921, (Fall 2004) DOI: 10.1215/ijm/1258131059
KEYWORDS: 60G44, 43A15
Lindsay N. Childs, Robert G. Underwood
Illinois J. Math. 48 (3), 923-940, (Fall 2004) DOI: 10.1215/ijm/1258131060
KEYWORDS: 16W30, 11S31, 11S45, 14L05
Kira Samol, Achim Tresch
Illinois J. Math. 48 (3), 941-944, (Fall 2004) DOI: 10.1215/ijm/1258131061
KEYWORDS: 16U60, 20E99
Ryo Takahashi
Illinois J. Math. 48 (3), 945-952, (Fall 2004) DOI: 10.1215/ijm/1258131062
KEYWORDS: 13D05
Laura Prat
Illinois J. Math. 48 (3), 953-963, (Fall 2004) DOI: 10.1215/ijm/1258131063
KEYWORDS: 42B20, 28A12
A. Gerko
Illinois J. Math. 48 (3), 965-976, (Fall 2004) DOI: 10.1215/ijm/1258131064
KEYWORDS: 13D25
Krzysztof Michalik, Michał Ryznar
Illinois J. Math. 48 (3), 977-998, (Fall 2004) DOI: 10.1215/ijm/1258131065
KEYWORDS: 31B25, 60J45
Yuri Latushkin, Yuri Tomilov
Illinois J. Math. 48 (3), 999-1020, (Fall 2004) DOI: 10.1215/ijm/1258131066
KEYWORDS: 47D06, 34G10, 35F10, 35P05, 47A53
G. Godefroy, T. S. S. R. K. Rao
Illinois J. Math. 48 (3), 1021-1029, (Fall 2004) DOI: 10.1215/ijm/1258131067
KEYWORDS: 46B03, 46B10, 46B20
Peter Byers
Illinois J. Math. 48 (3), 1031-1040, (Fall 2004) DOI: 10.1215/ijm/1258131068
KEYWORDS: 35Q53, 35Q51, 35R25, 46E35
Florian Luca, David Jose Mireles, Igor E. Shparlinski
Illinois J. Math. 48 (3), 1041-1052, (Fall 2004) DOI: 10.1215/ijm/1258131069
KEYWORDS: 11G20, 11T71, 14G15, 14G50
Frank Wikström
Illinois J. Math. 48 (3), 1053-1065, (Fall 2004) DOI: 10.1215/ijm/1258131070
KEYWORDS: 32U35, 32F45, 46E22, ‎46J15, 47B32
E. Diamantopoulos
Illinois J. Math. 48 (3), 1067-1078, (Fall 2004) DOI: 10.1215/ijm/1258131071
KEYWORDS: 47B38, 30D55, 30D60
David Richeson, Jim Wiseman
Illinois J. Math. 48 (3), 1079-1080, (Fall 2004) DOI: 10.1215/ijm/1258131072
KEYWORDS: 37B30, 37B25, 54H25
No abstract available
Back to Top